# SDR SWAA990583

- Difficulty date: March 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N379SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26586
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6573714
- Condition: Cracked
- Location: Lt Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND LT WING LEADING EDGE NR 2 SLAT LOWER SKIN AT TRAILING EDGE HAS SMALL CRACKS AT RIVET HOLES.  REPAIRED SLAT PER SWA RA NR 1-357-0660.
